I started taking birth control on january 29th. The birth control pill I was taking is called microgestin fe. Well I started feeling sick from the very start of taking this pill. I felt nauseous at the same time everyday, my breasts were overly sore. well i had sex 6 days after i started the pill and he came in me, and i immediately went to the store and bought plan b and took that. twice i missed the pill, but both of those times i took it it was 7 hours after i usually did. and used plan b one of those times. other than that i was always on time. i got tired of feeling sick all the time so monday (february 23rd) i stopped taking the pill. thursday i was hit with what felt like a debilitating menstrual cramp. and there was blood. now i get cramps (just minor cramps) and some bleeding that starts out bright red and clotty and later turns to brown. i was just wondering if i could be pregnant or am i just experiencing symptoms of lower hormone levels. i must say, i dont feel nauseous and my breasts are no longer sore after stopping the pill. Thanks for the help!